# SDR C77A345102

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 67,774 hours, 4,036 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003584
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6,312 hours, 3,750 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON WHEN ACFT IS POWERED DOWN.  R & R NR 2 (LT FWD) ELPU IAW AMM 33-50-01. OPS CHECKED GOOD.
